# SDR DL757011687

- Difficulty date: October 19, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757*
- Aircraft serial: 28446
- Aircraft time: 15,286 hours, 6,971 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: O-Ring
- Part number: MS938505
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW O2 AFTER TAKEOFF DROPPED AT A RATE OF 10 PSI PER MIN.  AT TAKEOFF O2 LEVEL WAS 1850 AFTER 2 HRS OF FLT O2 HAD DROPPED TO 1380 PSI.  FOUND BOTTLE REGULATOR FITTING LEAKING.  REPLACED FITTING O-RING SEAL, SERVICED BOTTLE TO 1760 PSI AND LEAK CHECKS OK.
